MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY MACROLYTE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY MACROLYTE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 425-2200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 425-2200 macrolyte pediatric dispersive electrode device was being used during an unknown procedure on (b)(6) 2025 when it was reported ¿grounding pad site burn on 13kg 7.5-year-old male castrated pembroke welsh corgi.The cautery plate was placed over his caudal abdomen.He was not very fluffy, and fairly thin in his hair so i chose not to shave the dog preemptively.¿ further assessment questioning found that ¿the burns were superficial, and the severity of the ¿degree¿ wasn¿t provided.The customer said they didn't need to provide any additional treatments for the burn itself.¿ the procedure was completed and there was no report of medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, but photographic evidence has been provided.Root cause cannot be determined, however, based upon photos and the ifu, etc.; a possible cause of this event could be excessive current.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.(b)(4).Per the instructions for use, the user is advised to prepare the skin at the application site according to facility protocol.If no protocol exists, clip excess hair at application site, clean and disinfect area to remove oils, lotions, etc., and allow to dry thoroughly.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 425-2200 macrolyte pediatric dispersive electrode device was being used during an unknown procedure on (b)(6) 2025 when it was reported ¿grounding pad site burn on 13kg 7.5-year-old male castrated pembroke welsh corgi.The cautery plate was placed over his caudal abdomen.He was not very fluffy, and fairly thin in his hair so i chose not to shave the dog preemptively.¿ further assessment questioning found that ¿the burns were superficial, and the severity of the ¿degree¿ wasn¿t provided.The customer said they didn¿t need to provide any additional treatments for the burn itself.¿.The procedure was completed and there was no report of medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 425-2200 macrolyte pediatric dispersive electrode device was being used during an unknown procedure on (b)(6) 2025 when it was reported ¿grounding pad site burn on 13kg 7.5-year-old male castrated pembroke welsh corgi.The cautery plate was placed over his caudal abdomen.He was not very fluffy, and fairly thin in his hair so i chose not to shave the dog preemptively.¿.Further assessment questioning found that ¿the burns were superficial, and the severity of the ¿degree¿ wasn¿t provided.The customer said they didn¿t need to provide any additional treatments for the burn itself.¿.The procedure was completed and there was no report of medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 34 complaints, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to prepare the skin at the application site according to facility protocol.If no protocol exists, clip excess hair at application site, clean and disinfect area to remove oils, lotions, etc., and allow to dry thoroughly.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
MACROLYTE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key23534613
Report Number3007305485-2025-00181
Device Sequence Number10187065
Product Code GEI
UDI-Device Identifier10653405007166
UDI-Public(01)10653405007166(17)270528(10)202505284
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K120476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number425-2200
Device Lot Number202505284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/06/2025
12/08/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/08/2025
12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age7 YR
Patient SexMale
Patient Weight13 KG
Patient EthnicityNon Hispanic